Table of Contents
Journal of Nonlinear Dynamics
Volume 2014 (2014), Article ID 593254, 8 pages
http://dx.doi.org/10.1155/2014/593254
Research Article

Increase in Equilibrium Price by Fast Oscillations

1COMSATS Institute of Information Technology, Islamabad 44000, Pakistan
2Muhammad Ali Jinnah University, Islamabad 44000, Pakistan

Received 15 January 2014; Revised 25 April 2014; Accepted 25 April 2014; Published 20 May 2014

Academic Editor: Ivo Petras

Copyright © 2014 Babar Ahmad and Khalid Iqbal Mahr. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Babar Ahmad and Khalid Iqbal Mahr, “Increase in Equilibrium Price by Fast Oscillations,” Journal of Nonlinear Dynamics, vol. 2014, Article ID 593254, 8 pages, 2014. doi:10.1155/2014/593254